# SDR V0XR413Y101910002

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 14,110 hours, 9,892 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP ANGLE AT STR 18L IS CORRODED BEYOND LIMITS.  R & R PASSENGER DOOR MID CAP ANGLE STR 18L IAW SRM 51-41-02.
